# SDR SWAA2023121324784

- Difficulty date: November 26, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT ROW 27ABC LENS MISSING.<[01] INSTALLED NEW LENS AT SEAT ROW 27ABC AS PER B737 AMM 33-51-03-960-803 AND PERFORMED TEST OF THE AISLE EMERGENCY LIGHT AS PER B737 AMM 33-51-03-960-803 SATISFACTORY.;[02] VERIFIED ALL STEPS
